Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 74, Number 252
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

The approximation of the Maxwell eigenvalue problem using a least-squares method
James H. Bramble, Tzanio V. Kolev and Joseph E. Pasciak PDF
Math. Comp. 74 (2005), 1575-1598
Reliable a posteriori error control for nonconforming finite element approximation of Stokes flow
W. Dörfler and M. Ainsworth PDF
Math. Comp. 74 (2005), 1599-1619
Superconvergence of spectral collocation and $p$-version methods in one dimensional problems
Zhimin Zhang PDF
Math. Comp. 74 (2005), 1621-1636
Stabilized Galerkin approximation of convection-diffusion-reaction equations: discrete maximum principle and convergence
Erik Burman and Alexandre Ern PDF
Math. Comp. 74 (2005), 1637-1652
Error analysis of variable degree mixed methods for elliptic problems via hybridization
Bernardo Cockburn and Jayadeep Gopalakrishnan PDF
Math. Comp. 74 (2005), 1653-1677
Error estimates on anisotropic ${\mathcal Q}_1$ elements for functions in weighted Sobolev spaces
Ricardo G. Durán and Ariel L. Lombardi PDF
Math. Comp. 74 (2005), 1679-1706
Heterogeneous multiscale methods for stiff ordinary differential equations
Bjorn Engquist and Yen-Hsi Tsai PDF
Math. Comp. 74 (2005), 1707-1742
A parameter robust numerical method for a two dimensional reaction-diffusion problem
C. Clavero, J. L. Gracia and E. O’Riordan PDF
Math. Comp. 74 (2005), 1743-1758
A class of singularly perturbed semilinear differential equations with interior layers
P. A. Farrell, E. O’Riordan and G. I. Shishkin PDF
Math. Comp. 74 (2005), 1759-1776
Algorithms for hyperbolic quadratic eigenvalue problems
Chun-Hua Guo and Peter Lancaster PDF
Math. Comp. 74 (2005), 1777-1791
Computation of the eigenvalues of Sturm-Liouville problems with parameter dependent boundary conditions using the regularized sampling method
Bilal Chanane PDF
Math. Comp. 74 (2005), 1793-1801
Locally supported rational spline wavelets on a sphere
Daniela Roşca PDF
Math. Comp. 74 (2005), 1803-1829
Polyharmonic splines on grids $\mathbb {Z}\times a\mathbb {Z}^{n}$ and their limits
O. Kounchev and H. Render PDF
Math. Comp. 74 (2005), 1831-1841
Strong Stieltjes distributions and orthogonal Laurent polynomials with applications to quadratures and Padé approximation
C. Díaz-Mendoza, P. González-Vera and M. Jiménez-Paiz PDF
Math. Comp. 74 (2005), 1843-1870
Strong tractability of integration using scrambled Niederreiter points
Rong-Xian Yue and Fred J. Hickernell PDF
Math. Comp. 74 (2005), 1871-1893
Construction algorithms for polynomial lattice rules for multivariate integration
J. Dick, F. Y. Kuo, F. Pillichshammer and I. H. Sloan PDF
Math. Comp. 74 (2005), 1895-1921
Even moments of generalized Rudin–Shapiro polynomials
Christophe Doche PDF
Math. Comp. 74 (2005), 1923-1935
Polynomial series expansions for confluent and Gaussian hypergeometric functions
W. Luh, J. Müller, S. Ponnusamy and P. Vasundhra PDF
Math. Comp. 74 (2005), 1937-1952
Extended admissible functions and Gaussian limiting distributions
Michael Drmota, Bernhard Gittenberger and Thomas Klausner PDF
Math. Comp. 74 (2005), 1953-1966
Deformations of Maass forms
D. W. Farmer and S. Lemurell PDF
Math. Comp. 74 (2005), 1967-1982
Point counting on Picard curves in large characteristic
Mark Bauer, Edlyn Teske and Annegret Weng PDF
Math. Comp. 74 (2005), 1983-2005
Algebraic integers whose conjugates all lie in an ellipse
Valérie Flammang and Georges Rhin PDF
Math. Comp. 74 (2005), 2007-2015
Computing the structure of a finite abelian group
Johannes Buchmann and Arthur Schmidt PDF
Math. Comp. 74 (2005), 2017-2026
Involutions and characters of upper triangular matrix groups
I. M. Isaacs and Dikran B. Karagueuzian PDF
Math. Comp. 74 (2005), 2027-2033
On the greatest prime factor of $p-1$ with effective constants
G. Harman PDF
Math. Comp. 74 (2005), 2035-2041
Sharpening “Primes is in P” for a large family of numbers
Pedro Berrizbeitia PDF
Math. Comp. 74 (2005), 2043-2059
Prime powers in elliptic divisibility sequences
Graham Everest and Helen King PDF
Math. Comp. 74 (2005), 2061-2071
A hidden number problem in small subgroups
Igor Shparlinski and Arne Winterhof PDF
Math. Comp. 74 (2005), 2073-2080
An algorithm of infinite sums representations and Tasoev continued fractions
Takao Komatsu PDF
Math. Comp. 74 (2005), 2081-2094
Table errata to “Factors of generalized Fermat numbers”
Anders Björn and Hans Riesel PDF
Math. Comp. 74 (2005), 2099-2099
Corrigendum to “An infinite family of bounds on zeros of analytic functions and relationship to Smale’s bound”
Bahman Kalantari PDF
Math. Comp. 74 (2005), 2101-2101

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Numerical analysis for fluids, Part 3. Finite element methods for incompressible viscous flow, by Roland Glowinski, edited by P. G. Ciarlet and J. L. Lions.
Reviewer: Vivette Girault
Review information PDF
Math. Comp. 74 (2005), 2095-2097